# SDR CALA9801416

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 2910 · Hydraulic System, Main
- Part: B Nut
- Condition: Leaking
- Location: Rt Mlg Brake
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM FLUID QUANTITY DROPPED TO 1.5 QUARTS ON CLIMB-OUT OF DCA EN ROUTE TO EWR.  THE RIGHT PUMP AND AUX PUMP WERE TURNED OFF.  THE GEAR WAS MANUALLY EXTENDED AND THE AIRCRAFT LANDED AT EWR WITH GEAR DOORS OPEN.  THE RIGHT GEAR DOOR SUSTAINED DAMAGE.  THE RIGHT GEAR DOOR WAS REPLACED IAW MM 32-31-04.  MAINTENANCE FOUND B NUT LOOSE ON HYDRAULIC LINE TO RIGHT SYSTEM BRAKE ACCUMULATOR.  THE B NUT WAS TIGHTENED AND LEAK CHECK WAS GOOD.  THE RT HYDRAULIC SYSTEM WAS SERVICED TO FULL.  GEAR DOOR OPERATION AND INDICATION CHECKED GOOD.
